Noufissa Hafidi, Jawad H'michane
Some results on the class of \sigma-unbounded Dunford-Pettis operators

Comment.Math.Univ.Carolin. 62,4 (2021) 431-443.

Abstract: We introduce and study the class of unbounded Dunford-Pettis operators. As consequences, we give basic properties and derive interesting results about the duality, domination problem and relationship with other known classes of operators.

Keywords: \sigma-un-Dunford-Pettis operator; unbounded norm convergence; order continuous Banach lattice; atomic Banach lattice; relatively sequentially un-compact set; Schur property

DOI: DOI 10.14712/1213-7243.2021.035
AMS Subject Classification: 46B42 47B60 47B65